Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the structure of the set of bounded solutions on a periodic Liénard equation


Authors: Juan Campos and Pedro J. Torres
Journal: Proc. Amer. Math. Soc. 127 (1999), 1453-1462
MSC (1991): Primary 34C25, 54H20
DOI: https://doi.org/10.1090/S0002-9939-99-05046-7
Published electronically: January 29, 1999
MathSciNet review: 1625713
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We describe the dynamics of a class of second order periodic differential equations whose main feature is a monotone nonlinearity. It is proved that the set of bounded solutions is homeomorphic to the graph of a decreasing function.


References [Enhancements On Off] (What's this?)

  • 1. M. BROWN, Homeomorphisms of two-dimensional manifolds, Houston J. of Math., 11, (1985), 455-469. MR 87g:57020
  • 2. J. CAMPOS; R. ORTEGA; A. TINEO , Homeomorphisms of the disk with trivial dynamics and extinction of competitive systems, J. Diff. Equ. 138, (1997), 157-170. CMP 97:15
  • 3. P. HABETS; L. SANCHEZ , Periodic solutions of some Liénard equations with singularities, Proc. Amer. Math. Soc., 109, (1990), 1035-1044. MR 90k:34049
  • 4. A.C. LAZER; S. SOLIMINI, On periodic solutions of nonlinear differential equations with singularities, Proc. Amer. Math. Soc., 99, (1987), 109-114. MR 87k:34064
  • 5. P. MART[??]NEZ-AMORES; P. J. TORRES, Dynamics of a periodic differential equation with a singular nonlinearity of attractive type, J. Math. Anal. and Appl., 202, (1996), 1027-1039. MR 97f:34027
  • 6. R. ORTEGA, Periodic Solutions of a Newtonian Equation: Stability by the Third Approximation, J. Diff. Equ., 128, (1996), 491-518. MR 97m:34077
  • 7. R.A. SMITH, Massera's convergence theorem for periodic nonlinear differential equations, J. Math. Anal. and Appl., 120, (1986), 679-708. MR 87k:34068
  • 8. A. ZITAN; R. ORTEGA, Existence of asymptotically stable periodic solutions of a forced equation of Liénard type, Nonlinear Anal., 22, (1994), 993-1003. MR 95f:34047

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 34C25, 54H20

Retrieve articles in all journals with MSC (1991): 34C25, 54H20


Additional Information

Juan Campos
Affiliation: Departamento de Matemática Aplicada, Universidad de Granada, 18071 Granada, Spain
Email: jcampos@goliat.ugr.es

Pedro J. Torres
Affiliation: Departamento de Matemática Aplicada, Universidad de Granada, 18071 Granada, Spain
Email: ptorres@goliat.ugr.es

DOI: https://doi.org/10.1090/S0002-9939-99-05046-7
Received by editor(s): August 31, 1997
Published electronically: January 29, 1999
Additional Notes: This work was supported by D.G.E.S. PB95-1203, M.E.C., Spain, and E.E.C. project ERBCHRX-CT94-0555
Communicated by: Hal L. Smith
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society